# SDR ASOA201200533

- Difficulty date: February 20, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 17,235 hours, 12,053 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: S243
- Part serial: 110725
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOPERATIVE.  REPLACED MEGAPHONE IAW AMM 25-61-05.
